# SDR SIMA20140722002

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 30,776 hours, 27,351 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 337000271
- Part serial: 4267D51
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, B

## Discrepancy

ON FINAL APPROACH AT 1600 FT RECEIVED EICAS WARNING BAGG SMOKE.  BAGG EXTINGUISHER BUTTON WAS ILLUMINATED.  RAN EPC CHECKLIST & PRESSED BAGG EXTINGUISHER BUTTON TO DISCHARGE THE FIRE BOTTLE.  DECLARED EMER, AFTER APPROX 2 MINUTES ON THE GND THE BAGG SMOKE WARNING WENT AWAY.  EICAS MSG BAGG EXT BTL INOPERATIVE, ALSO ON EICAS.  FIRE DEPT DECLARED THERE WAS NO FIRE.  INSPECTED BAGGAGE COMPARTMENT NO EVIDENCE OF SMOKE OR FIRE NOTED.  R & R BAGGAGE FIRE BOTTLES IAW AMM 26-23-01.  OPERATIONS CHECKED GOOD.  THIS RESTORES MEL.  R & R CARTRIDGE PN M30903870.
